Losartan And Shortness Of Breath

1 Reply Updated



Conversation Starter

Comments Submitted Says:
via mobile

I have been taking losartan for a few months and i am experiencing shortness of breath, swollen nasal passages and dry throat, it’s starting to scare me and when I wine to the doctor to ask her she said it can’t be from the losartan and have gave me an inhaler which has not helped. Anyone else have this problem?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Dar Says:

HI...Yes. I was on Losartan for a long time and it gave me these symptoms also. Many symptoms. You can search side effects/Losartan from several sites. I took them down from every site. Losartan damaged my kidneys, however it stopped when I got off. It gave me severe edema and throat congestion, nasal congestion, insomnia, pneumonia and ruined my gut causing food senstivities. My Dr. also didn't believe me and I told him I wouldn't take it. Found out I wasn't even hypertensive and don't need the meds. I found another Doctor.

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Losartan causing shortness of breath?
Can Losartan cause shortness of breath? I take 100 mg. and cut today's dosage to 50 mg. Can I taper that way? ## In ... 7 replies
Shortness of Breath and chest pain
I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a sever... 3 replies
Multaq and Shortness of Breath
Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in... 10 replies
VIMPAT and Shortness of Breath
Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a... 1 reply
eliquis and shortness of breath
My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea... 68 replies
a bit of shortness of breath, and light headed ness...
I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I wou... 2 replies
Jevtana and shortness of breath
I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effe... 2 replies
Irbesartan and Shortness of Breath
I am having shortness of breath and swelling in my left foot. Could these be side effects of my medication? ## What medi... 2 replies
Can not sleep and shortness of breath
I have had a aortic valve replacement and a single bypass. Consultant has said the operation was a success. However I... 2 replies
Chest pains and coughing with shortness of breath
Hi. My wife has shortness of breath and chest pain and a cough that doesn't wanna go away. What can I do or who shou... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 July 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA